Takip et
Yavuz ALTIN
Yavuz ALTIN
firat.edu.tr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
GENERALIZED DI ERENCE SEQUENCE SPACES DE NED BY ORLICZ FUNCTION IN A LOCALLY CONVEX SPACE
BC Tripathy
JOURNAL OF ANALYSIS AND APPLICATION 3 (1), 175-192, 2003
1142003
The sequence space l (M)(p, q, s) on seminormed spaces
CA Bekta, Y Altin
INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS 34 (4), 529-534, 2003
1052003
Generalized difference sequence spaces on seminormed space defined by Orlicz functions
B Tripathy, Y Altin, M Et
Mathematica Slovaca 58 (3), 315-324, 2008
972008
On some classes of sequences defined by sequences of Orlicz functions
M Et, Y Altin, B Choudhary, BC Tripathy
Math. Inequal. Appl 9 (2), 335-342, 2006
962006
Statistical summability (C, 1) for sequences of fuzzy real numbers and a Tauberian theorem
Y Altin, M Mursaleen, H Altinok
Journal of Intelligent & Fuzzy Systems 21 (6), 379-384, 2010
782010
The sequence space| Np|(M, r, q, s) on seminormed spaces
Y Altin, M Et, BC Tripathy
Applied Mathematics and Computation 154 (2), 423-430, 2004
672004
Generalized difference sequence spaces defined by a modulus function in a locally convex space
Y Altin, M Et
Soochow J. Math 31 (2), 233-243, 2005
662005
Lacunary statistical and lacunary strongly convergence of generalized difference sequences of fuzzy numbers
Y Altin, M Et, R Çolak
Computers & Mathematics with Applications 52 (6-7), 1011-1020, 2006
612006
On some generalized sequence spaces
M Et, H Altinok, Y Altin
Applied Mathematics and computation 154 (1), 167-173, 2004
572004
Strongly almost summable sequences of order
M ET, R ÇOLAK, Y ALTIN
55*
Strongly (Vσ, λ, q)-summable sequences defined by Orlicz functions
M Güngör, M Et, Y Altin
Applied Mathematics and Computation 157 (2), 561-571, 2004
542004
Properties of some sets of sequences defined by a modulus function
Y Altin
Acta Mathematica Scientia 29 (2), 427-434, 2009
522009
On some sets of difference sequences of fuzzy numbers
R Çolak, Y Altın, M Mursaleen
Soft Computing 15 (4), 787-793, 2010
492010
Statistical Convergence and Strong $ p-$ Ces{a} ro\Summability of Order $ beta $ in Sequences\of Fuzzy Numbers
H Altinok, Y Altin, M Isik
Iranian Journal of Fuzzy Systems 9 (2), 63-73, 2012
482012
Statistical convergence of double sequences of order
R Çolak, Y Altin
Journal of Function Spaces 2013, 2013
452013
On some generalized difference sequence spaces defined by a modulus function
M Et, Y Altin, H Altinok
Filomat, 23-33, 2003
352003
Lacunary almost statistical convergence of fuzzy numbers
H Altınok, Y Altın, M Et
Thai Journal of Mathematics 2 (2), 265-274, 2004
332004
On the class of λ-statistically convergent difference sequences of fuzzy numbers
H Altinok, R Çolak, Y Altin
Soft Computing 16 (6), 1029-1034, 2012
262012
λ− statistical convergence on time scales
E Yılmaz, Y Altın, H Koyunbakan
Dynamics of Continuos Discrete and impulsive systems series A: Mathematical …, 2016
25*2016
Statistical convergence of order α for difference sequences
Y Altin, H Altinok, R Çolak
Quaestiones Mathematicae 38 (4), 505-514, 2015
252015
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20